# SDR FDEA201301160104

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 51,659 hours, 21,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREW ENTRY DOOR WILL NOT ARM, DOOR CLOSES.    INSPECTED DOOR SLIDE IAW AMM 25-66-01-6, FOUND DIRT AND DEBRIS IN GIRT BAR TRACK.  CLEANED TRACK, OPS CHECKED GOOD, ACFT OK FOR SERVICED.
